# SDR FDEA201703080823

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 71,002 hours, 24,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-06-2-1.  OPS CHECKED GOOD.
